The graph-bin packing problem

Bujtás, Csilla, Dósa, György, Imreh, Csanád, Nagy-György, Judit, Tuza, Zsolt: The graph-bin packing problem.
INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, 22 (8). pp. 1971-1993. ISSN 0129-0541 (2011)

[img] Text
graphpack.pdf - Published Version
Korlátozott. Registered users only

Download (384kB) | Request a copy
[img] Text
packrevision.pdf - Accepted Version
Korlátozott. Registered users only

Download (413kB) | Request a copy
Item Type: Article
Journal or Publication Title: INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE
Date: 2011
Volume: 22
Number: 8
Page Range: pp. 1971-1993
ISSN: 0129-0541
Publisher: World Scientific
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 1832228
DOI id: https://doi.org/10.1142/S012905411100915X
Date Deposited: 2016. Oct. 13. 15:21
Last Modified: 2019. Apr. 11. 09:09
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/8067
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year